# SDR DHL2003802524

- Difficulty date: November 13, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750257U1
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SPLICE FITTING 3.000 CRACK (STA1040.000-1060.000, L-31R) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACK SPLICE FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING IAW SRM 51-1-20D PG 1.
